Sequence spaces defined via Euler method and matrix transformations

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-5119

Keywords:

Euler summability, n-normed spaces, Orlicz function

Abstract

A blend of matrix summability and Euler summability transformation methods is used to define Lacunary sequence spaces defined over n-normed space. Then we present the properties of this space and finally, some inclusion relations are presented.

Author Biography

Pranav Sharma, IIMT University.

School of Basic Sciences.

References

N. L. Braha and M. Et, “The sequence space Eqn (M, p, s) and Nk− lacunary statistical convergence”, Banach Journal of Mathematical Analysis, vol. 7, pp. 88-96, 2013.

R. Colak, B. C. Tripathy and M. Et, “Lacunary strongly summable sequences and q-Lacunary almost statistical convergence”, Vietnam Journal of Mathematics, vol. 34, pp. 129-138, 2006.

A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesaro-type summability spaces”, Proceedings of the London Mathematical Society, vol. 3, pp. 508-520, 1978.

S. Gähler, “Lineare 2-normierte Rume”, Mathematische Nachrichten, vol. 28, pp. 1-43, 1964.

H. Gunawan and M. Mashadi, “On n-normed spaces”, International Journal of Mathematics and Mathematical Sciences, vol. 27, pp. 631-639, 2001.

J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces”, Israel Journal of Mathematics, vol. 10, pp. 379-390, 1971.

I. Maddox, Elements of functional analysis. Cambridge: Cambridge University Press, 1988.

J. Musielak, Orlicz spaces and modular spaces. Berlin: Springer, 2006.

A. Misiak, “n-inner product spaces”, Mathematische Nachrichten, vol. 140, pp. 299- 319, 1989.

B. C. Tripathy and A. Baruah, “Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers”, Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 565-574, 2010.

B. C. Tripathy and S. Borgogain, “On a class of n-normed sequences related to the lp-space”, Boletim da Sociedade Paranaense de Matemática, vol. 31, no. 1, pp. 167- 173, 2013.

B. C. Tripathy and A. J. Dutta, “Lacunary bounded variation sequence of fuzzy real numbers”, Journal of Intelligent & Fuzzy Systems, vol. 24, no. 1, pp. 185-189, 2013.

B. C. Tripathy, B. Hazarika and B. Choudhary, “Lacunary I-convergent sequences”, Kyungpook Mathematical Journal, vol. 52, no. 4, pp. 473-482, 2012.

B. C. Tripathy and S. Mahanta, “On a class of generalized lacunary difference sequence spaces defined by Orlicz function”, Acta Mathematicae Applicatae Sinica, English Series, vol. 20, no. 2, pp. 231-238, 2004.

B. C. Tripathy and S. Mahanta, “On a class of difference sequences related to the cp space defined by Orlicz functions”, Mathematica Slovaca, vol. 57, no. 2, pp. 171-178, 2007.

B. C. Tripathy and M. Sen, “On lacunary strongly almost convergent double sequences of fuzzy numbers”, Analele Universitatii din Craiova. Seria Matematica-Informatica, vol. 42, no. 2, pp. 254-259, 2015.

Published

2021-09-29

How to Cite

[1]
P. . Sharma, “Sequence spaces defined via Euler method and matrix transformations”, Proyecciones (Antofagasta, On line), vol. 40, no. 5, pp. 1137-1145, Sep. 2021.

Issue

Section

Artículos